RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2020, Volume 5, Issue 3, Pages 306–315 (Mi chfmj190)  

Mathematics

On a problem of reserves control in the presence of an interference

S. A. Nikitina, V. I. Ukhobotov

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: An approach is proposed to solving the problem of reserves control in the discrete case. A controlled process whose duration is known is considered. The problem of retaining a phase point in a given family of sets at discrete time instants is solved. The case is considered when the control vectogram and the given family of sets are polyhedra defined using the system of linear inequalities. It is assumed that a certain linearity property is fulfilled for polyhedrals. An algorithm for constructing a control is written, which ensures the retention of the phase point in a given family of sets for any permissible implementation of the interference. In the practical part of the work, the application of the obtained results is shown by an example.

Keywords: discrete control problem, reserves control problem, polyhedral control set, retention problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00264_а
The work is supported by the Russian Foundation for Basic Research, project 18-01-00264_а.


DOI: https://doi.org/10.47475/2500-0101-2020-15305

Full text: PDF file (681 kB)
References: PDF file   HTML file

UDC: 517.977
Received: 25.06.2020
Revised: 17.08.2020

Citation: S. A. Nikitina, V. I. Ukhobotov, “On a problem of reserves control in the presence of an interference”, Chelyab. Fiz.-Mat. Zh., 5:3 (2020), 306–315

Citation in format AMSBIB
\Bibitem{NikUkh20}
\by S.~A.~Nikitina, V.~I.~Ukhobotov
\paper On a problem of reserves control in the presence of an interference
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2020
\vol 5
\issue 3
\pages 306--315
\mathnet{http://mi.mathnet.ru/chfmj190}
\crossref{https://doi.org/10.47475/2500-0101-2020-15305}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj190
  • http://mi.mathnet.ru/eng/chfmj/v5/i3/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:27
    Full text:7
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021